caret icon Back to all discussions

Tiredness after vaccine

I have received my both doses of the vaccine (pfizer) since than i have been feeling so tired and sleepy. I received the 2nd dose 4/6.
Anyone else experiencing something similiar?

  1. Yes this happened to me!

    1. sorry to hear you experienced the same thing. Are you doing better now? Do you mind if I ask if you had any other symptoms? -Nina (AtopicDermatitis.net Team Member)

    2. Did you happen to get itchy also when you got the injection? I think I got a small allergic reaction to it.

  2. Thanks ! That is so helpful and gives me even more confidence I’ll be able to recover. I get it tomorrow so we will see! - Raelle, Team Member

    1. Glad to hear the second dose has been better for you so far. You're on the up and up!! Take it easy over there. -Sarah (AtopicDermatitis.net Team Member)

    2. yes! And I got Pfizer!

  3. That's good news, Daisy! I have my second shot tomorrow. Hopefully, it won't drain me of energy like the first jab.

    1. Yaay, re 2 doses 😀 & glad you rebounded fast from the fatigue, Daisy

      or create an account to reply.